# SDR R61A2019102611142

- Difficulty date: October 11, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 11,256 hours, 7,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086125001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT FR 89 RBL 11, GUSSET PLATE FOUND CORRODED.   R&R'D GUSSET PLATE IAW 51-43-03
